# SDR DALA2022032201862

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 49,871 hours, 34,786 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY DAMAGE AREAS WERE FOUND AT DENTS #8 & #10 ON INNER FACE OF REAR MOVABLE VANE AT LH WING. AREAS WERE FOUND DEBONDED (IN REF NRC 00060). SUMMARY OF NRC 00238: INNER FACE OF REAR MOVABLE VANE AT LH WING WAS REPAIRED PER B717 SRM 51-70-02-0G AND IN REFERENCE TO B717 SRM 57-53-01-2R-1. (LP #2165037)
